Advances in Pure Mathematics

Volume 4, Issue 3 (March 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

On the Full Transitivity of a Cotorsion Hull of the Pierce Group

HTML  XML Download Download as PDF (Size: 237KB)  PP. 76-81  
DOI: 10.4236/apm.2014.43012    2,504 Downloads   3,553 Views   Citations
Author(s)

ABSTRACT

The paper considers the problem of full transitivity of a cotorsion hull of a separable primary group G when a ring of endomorphisms E(G) of the group G has the form , where Es(G) is a subring of small endomorphisms of the ring E(G), whereas Jp is a ring of integer P-adic numbers. Investigation of the issue of full transitivity of a group is essentially helpful in studying its fully invariant subgroups as well as the lattice formed by these subgroups. It is proved that in the considered case, the cotorsion hull is not fully transitive. A lemma is proposed, which can be used in the study of full transitivity of a group and in other cases.

Cite this paper

Kemoklidze, T. (2014) On the Full Transitivity of a Cotorsion Hull of the Pierce Group. Advances in Pure Mathematics, 4, 76-81. doi: 10.4236/apm.2014.43012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.